# SDR FDEA202207291813

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FRIQUENCY EDDY CURRENT SURFACE INSPECTION ON THE LEFT HAND NOSE   LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING SLOT   OUT AREA FOUND 01 EACH CRACKS WITH LENGTH APPROXIMATELY 0.4Ï¿½.
